# SDR SWAA2024042565043

- Difficulty date: March 18, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 561CB TRAILING EDGE AROUND HOLES LT WING.  REPAIRED ACCESS PANEL 561CB TRAILING EDGE AROUND HOLES LT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED: MULTIMETER P/N: FLUKE 87 ; S/N: 58430213 ; DUE DATE: 21-FEB-25.
